# SDR DALA1214070670

- Difficulty date: March 1, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME CORRODED AT FLOOR LEVEL STA 1640 LT.  CORROSION OUT OF LIMITS, ORIGINAL MATERIAL 0.080 MATERIAL LOSS .050.
